# SDR UPS01836845

- Difficulty date: September 15, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Part number: 570125141
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RUDDER LOWER CLOSURE WEB IS CRACKED FWD OF ACCESS PLATE 81. REMOVED, FABRICATED, AND REPLACED WEB IAW DWG 5701251, AND SRM 51-1-21.
